# SDR DXTA200811093347

- Difficulty date: November 9, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 6,188 hours, 3,709 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Proximity Switch
- Part number: 840502
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 10,000, ACFT WAS SEVERELY OUT OF TRIM.  IMMEDIATELY AFTER TRIMMING, AILERON RATIO LOW MESSAGE APPEARED.  MESSAGE REMAINED ON UNTIL APU SHUTDOWN PRIOR TO LANDING.  CONFIRMED DISCREPANCY, AILERON LOW RATIO ON W/ HYD POWER APPLIED TO ACFT. REMOVED PANEL 166AB TO ACCESS AILERON RATIO PROX SWITCH SY019. CHECKED GAP WAS GOOD. VERIFIED PROPER OPERATION OF AILERON SYS.  VERIFIED GOOD WIRES TO PROXIMITY SWITCH GROUNDS 28PL005 AND MESSAGE EXTINGUISHED. GAINED ACCESS TO PROXIMITY SWITCH AND REPLACED WITH NEW SWITCH IAW MM, CH. 27-10-01, REV 35. FOUND PROXIMITY SWITCH TARGET DOES NOT PASS STRAIGHT OVER PROXIMITY SWITCH. CONTACTED TEAM X PRODUCT SUPPORT,  WHO CONTACTED ENGINEERING TO CONFIRM THAT TARGET LOCATION IS ACCEPTABLE. POWERED HYD SYS (A AND B) AND CONFIRMED THAT AILERON RATIO LOW CAS MESSAGE EXTINGUISHED. TIGHTENED AND SAFETIED SWITCH MOUNTING NUT MM CH 27-10-01 REV 35. AILERON RATIO PROX SWITCH OPS CHECK GOOD IN REF MM CHP 27-10-01 REV 37.
